# SDR UPS96220054

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', FRAME 485 ANGLE CRACKED AT STR 19L.  FAB AND INSTALLED FRAME REPAIR AND DOUBLER IAW SRM 53-10-2, BAC DRAWING 65-40509 SRM 51-32.
